On the fundamental group of a 3-manifold
Algebra i logika, Tome 29 (1990) no. 3, pp. 345-349
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1990_29_3_a5,
author = {D. G. Khramtsov},
title = {On the fundamental group of a 3-manifold},
journal = {Algebra i logika},
pages = {345--349},
year = {1990},
volume = {29},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1990_29_3_a5/}
}
D. G. Khramtsov. On the fundamental group of a 3-manifold. Algebra i logika, Tome 29 (1990) no. 3, pp. 345-349. http://geodesic.mathdoc.fr/item/AL_1990_29_3_a5/